Analytic properties of expansions, and some variants of Parseval-Plancherel formulas

E. M. Stein Princeton University, Princeton, USA S. Wainger Princeton University, Princeton, USA

TBD mathscidoc:1701.332228

Arkiv for Matematik, 5, (6), 553-567, 1965.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:33 uploaded by arkivadmin ] [ 255 downloads ] [ 0 comments ] [ Cited by 7 ]
@inproceedings{e.1965analytic,
  title={Analytic properties of expansions, and some variants of Parseval-Plancherel formulas},
  author={E. M. Stein, and S. Wainger},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203433515968037},
  booktitle={Arkiv for Matematik},
  volume={5},
  number={6},
  pages={553-567},
  year={1965},
}
E. M. Stein, and S. Wainger. Analytic properties of expansions, and some variants of Parseval-Plancherel formulas. 1965. Vol. 5. In Arkiv for Matematik. pp.553-567. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203433515968037.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved